# SDR SWAA2024120273083

- Difficulty date: December 1, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N8711Q
- Make and model: Boeing 737-8
- Aircraft serial: 36979
- Aircraft time: 16,985 hours, 7,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1365 R/H LOWER FWD EMERG. EXIT DOOR LOCATOR IS INOP.<[01] REMOVED AND REPLACED FUSE ON M1695 AND TEST GOOD PER WDM 33-51-11 AND AMM 33-51-06-960-801;[02] VERIFIED CORRECTIVE ACTION STEP 1.
